| Model Number |
02.12.0210CRL |
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 february 2022: lot 185576: (b)(4) items manufactured and released on 18-sept-2018.Expiration date: 2023-09-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event.
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.At 1 year and 7 months from the primary the surgeon revised the insert with a 13mm one and the surgery was completed successfully.
Additional Manufacturer Narrative
Event or Problem Description